On the reliability of errors-in-variables models

Schaffrin, Burkhard, Uzun, Sibel . Acta et Commentationes Universitatis Tartuensis de Mathematica 2012. 16 (1) :69-81

Locate this article in:

Bibtex

@article{CIS-266112,
  Author = {Schaffrin, Burkhard and Uzun, Sibel},
  Title = {On the reliability of errors-in-variables models},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {16},
  Number = {1},
  Year = {2012},
  Pages = {69--81},
  Keywords = {Ordinal data, Statistical inference, Small sample size, Correlated observations, total least-squares, Outlier detection, redundancy numbers}
}

Similar articles